Hi Dr Rassman,
Thanks for your great site. I’m on finasteride (2 months now) and I’m a little worried about gyno. Is it possible that my breasts are enlarging without any pain or lumps? What form does gyno take as a side effect of finasteride?

Many thanks

5mg finasteride (Proscar) has been reported by the drug manufacturer to cause breast enlargement for 1 in 200 men who have been taking the medication for one year. Propecia is only 1mg finasteride (1/5th the dose of Proscar). It may cause breast enlargement (gynecomastia). If you are concerned about the side effect of finasteride that you are taking, you should go back to the doctor who prescribed the medication for a follow up check. You may be right on and this drug may not be for you. If you want, try to cut the dose in half (not a pill every other day) and see if the problem goes away in a month or so.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion